Alert archive / North Carolina / River Flood Warnings in 2021

River Flood Warning 19, NWS Wakefield, VA

June 12, 2021Bertie County, North Carolina

NWS Wakefield, VA issued this river flood warning at Jun 12, 2021, 8:50 AM EDT for Bertie County, North Carolina. It took effect at Jun 12, 2021, 2:59 PM EDT. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2021, 8:50 AM EDT (12:50 UTC)
In effect from
Jun 12, 2021, 2:59 PM EDT
Expired
Jun 14, 2021, 10:39 AM EDT
In force
44 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
Minor

County Bertie County, NC

The radar

The Norfolk radar (KAKQ), 105 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cashie River near Windsor (WNDN7). The gauge peaked at 9.65 ft at Jun 12, 2021, 8:00 PM EDT.

actionminormoderate4681006/1206/1306/1406/15
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 0208111310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

844 
WGUS41 KAKQ 121250
FLWAKQ

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wakefield VA
850 AM EDT Sat Jun 12 2021

...The National Weather Service in Wakefield VA has issued a Flood 
Warning for the following rivers in North Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM EDT.

&&


NCC015-130100-
/O.NEW.KAKQ.FL.W.0019.210612T2100Z-210613T0800Z/
/WNDN7.1.ER.210612T2100Z.210613T0000Z.210613T0200Z.NO/
850 AM EDT Sat Jun 12 2021

The National Weather Service in Wakefield has issued a

* Flood Warning for
  the Cashie River Near Windsor.
* From this afternoon to late tonight.
* At 8:15 AM EDT Saturday the stage was 7.5 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 8.1 feet this evening. It will then 
  fall below flood stage tonight.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.1 
  feet on 01/25/2016.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

JO
9 follow-up statements
918 
WGUS81 KAKQ 121516
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
1116 AM EDT Sat Jun 12 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening.

&&


NCC015-130330-
/O.CON.KAKQ.FL.W.0019.210612T2100Z-210613T0800Z/
/WNDN7.1.ER.210612T2100Z.210613T0000Z.210613T0200Z.NO/
1116 AM EDT Sat Jun 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cashie River Near Windsor.
* From this afternoon to late tonight.
* At 11:15 AM EDT Saturday the stage was 8.2 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...The river is expected to rise to between 8.5 feet to 
  near 9 ft this afternoon. It will then fall below flood stage 
  later tonight.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.6 
  feet on 12/25/2014.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

JO
077 
WGUS81 KAKQ 121859
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
259 PM EDT Sat Jun 12 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight.

&&


NCC015-130700-
/O.EXT.KAKQ.FL.W.0019.210612T1859Z-210613T1900Z/
/WNDN7.1.ER.210612T1342Z.210613T0000Z.210613T1300Z.NO/
259 PM EDT Sat Jun 12 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Cashie River Near Windsor.
* From this afternoon to tomorrow afternoon.
* At 2:15 PM EDT Saturday the stage was 9.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.5 feet 
  this evening. It will then fall below flood stage late tomorrow 
  morning.
* Impact...At 10.0 feet, Livermon Park and Zoo are inundated.  
  Portions of King St, Granville St, Queen St, Rascoe St and Camden 
  St are flooded.
* Flood History...This crest compares to a previous crest of 9.4 
  feet on 02/25/2019.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

JO
532 
WGUS81 KAKQ 122333
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
733 PM EDT Sat Jun 12 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 745 AM EDT.

&&


NCC015-131145-
/O.EXT.KAKQ.FL.W.0019.000000T0000Z-210613T1834Z/
/WNDN7.1.ER.210612T1342Z.210612T2315Z.210613T1234Z.NO/
733 PM EDT Sat Jun 12 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until early tomorrow afternoon.
* At 7:15 PM EDT Saturday the stage was 9.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM EDT Saturday was 9.6 feet.
* Forecast...The river is expected to crest tonight before falling 
  below flood stage tomorrow morning and continue falling to 5.3 
  feet Thursday morning.
* Impact...At 10.0 feet, Livermon Park and Zoo are inundated.  
  Portions of King St, Granville St, Queen St, Rascoe St and Camden 
  St are flooded.
* Flood History...This crest compares to a previous crest of 9.6 
  feet on 05/03/1989.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

44
221 
WGUS81 KAKQ 130127
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
927 PM EDT Sat Jun 12 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 930 AM EDT.

&&


NCC015-131330-
/O.EXT.KAKQ.FL.W.0019.000000T0000Z-210614T1200Z/
/WNDN7.1.ER.210612T1342Z.210613T0115Z.210614T0600Z.NO/
927 PM EDT Sat Jun 12 2021

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until Monday morning.
* At 9:15 PM EDT Saturday the stage was 9.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 PM EDT Saturday was 9.7 feet.
* Forecast...The river is expected to crest overnight then fall 
  below flood stage early Monday morning and continue falling to 5.3 
  feet Thursday evening.
* Impact...At 10.0 feet, Livermon Park and Zoo are inundated.  
  Portions of King St, Granville St, Queen St, Rascoe St and Camden 
  St are flooded.
* Flood History...This crest compares to a previous crest of 9.6 
  feet on 05/03/1989.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

44
594 
WGUS81 KAKQ 131253
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
853 AM EDT Sun Jun 13 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM EDT.

&&


NCC015-140100-
/O.EXT.KAKQ.FL.W.0019.000000T0000Z-210614T0936Z/
/WNDN7.1.ER.210612T1342Z.210613T0115Z.210614T0336Z.NO/
853 AM EDT Sun Jun 13 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until late tonight.
* At 8:15 AM EDT Sunday the stage was 9.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM EDT Sunday was 9.7 feet.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling through the week.
* Impact...At 10.0 feet, Livermon Park and Zoo are inundated.  
  Portions of King St, Granville St, Queen St, Rascoe St and Camden 
  St are flooded.
* Flood History...This crest compares to a previous crest of 9.2 
  feet on 08/01/2018.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

MRD
282 
WGUS81 KAKQ 132006
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
406 PM EDT Sun Jun 13 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 415 AM EDT.

&&


NCC015-140815-
/O.CON.KAKQ.FL.W.0019.000000T0000Z-210614T0936Z/
/WNDN7.1.ER.210612T1342Z.210613T0115Z.210614T0336Z.NO/
406 PM EDT Sun Jun 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until late tonight.
* At 3:15 PM EDT Sunday the stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:15 PM EDT Sunday was 9.7 feet.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 5.3 feet Friday morning.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.8 
  feet on 07/31/1991.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

44
943 
WGUS81 KAKQ 140058
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
858 PM EDT Sun Jun 13 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 800 AM EDT.

&&


NCC015-141200-
/O.EXT.KAKQ.FL.W.0019.000000T0000Z-210614T1200Z/
/WNDN7.1.ER.210612T1342Z.210613T0115Z.210614T0600Z.NO/
858 PM EDT Sun Jun 13 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until tomorrow morning.
* At 8:15 PM EDT Sunday the stage was 8.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM EDT Sunday was 9.7 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 5.1 feet Friday 
  evening.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.4 
  feet on 01/02/2016.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

44
971 
WGUS81 KAKQ 141151
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
751 AM EDT Mon Jun 14 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued by 100 PM EDT.

&&


NCC015-141730-
/O.EXT.KAKQ.FL.W.0019.000000T0000Z-210614T1730Z/
/WNDN7.1.ER.210612T1342Z.210613T0115Z.210614T1300Z.NO/
751 AM EDT Mon Jun 14 2021

...The Flood Warning is now in effect until this afternoon...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until this afternoon.
* At 7:15 AM EDT Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 AM EDT Monday was 9.2 feet.
* Forecast...The river is expected to fall below flood stage late 
  this morning and continue falling to 5.1 feet Friday evening.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

JM
008 
WGUS81 KAKQ 141439
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
1039 AM EDT Mon Jun 14 2021

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

NCC015-141545-
/O.CAN.KAKQ.FL.W.0019.000000T0000Z-210614T1439Z/
/WNDN7.1.ER.210612T1342Z.210613T0115Z.210614T1122Z.NO/
1039 AM EDT Mon Jun 14 2021

...The Flood Warning for the Cashie River Near Windsor has been 
cancelled...

The Flood Warning is cancelled for
  the Cashie River Near Windsor.
* At 10:15 AM EDT Monday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to fall to 5.2 feet by Saturday 
  morning.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

JM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Jun 12, 4:15 AM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jun 12, 4:15 AM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
415 AM EDT Sat Jun 12 2021

.SYNOPSIS...
A frontal boundary will drop south of the region and into the
Carolinas during today. High pressure briefly builds into the
area from the northeast tonight into Sunday. A cold front
approaches from the west Sunday, and slowly crosses the region
Sunday night into Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 400 AM EDT Saturday...

Early this morning, sfc low pressure was located just off the NE
NC coast, with a frontal boundary extending westward from the
low across extrm nrn NC. Latest radar showed sctd showers over
most of the CWA. Temps ranged from the mid 60s to the mid 70s.

The chance for sctd showers and maybe an isolated tstm will
gradually shift to the south during today, with some partial
clearing occurring from north to south later this aftn through
this evening. Highs today will range through the 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
As of 400 AM EDT Saturday...

Dry conditions expected for tonight through at least Sun
morning, as weak high pressure builds into the region from the
northeast. Lows tonight will mainly be in the lower to mid 60s.
A cold front will approach the area from the WNW Sun aftn, with
slight chance/small chance PoPs across the NW or NNW counties
late Sun aftn into Sun evening. Highs on Sun will range from the
upper 70s to lower 80s along/near the water, to the mid to
uppper 80s well inland/piedmont locations. Mainly just a slight
chance for showers over NW or N counties late Sun night into
early Mon morning. Lows Sun night in the mid to upper 60s.
That front will slowly push into the region during Mon. A
warm/more humid airmass in advance of the front will result in
isolated to sctd showers/tstms, esply in the aftn/early evening.
Highs on Mon will range through the 80s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 315 PM EDT Friday...

A digging upper trough settles in for Monday night through Wednesday
of next week resulting in an unsettled pattern and continued chances
for showers and a few storms Monday night through Wednesday. A front
pushes south Monday night, and models agree with precip crossing
area overnight and into Tuesday morning. The front hangs on
over NE NC and southeast VA resulting in slight chance to low
chance POPs through Tuesday and into Wednesday. Overall QPF
amounts do not look high, but some areas of heavy rainfall may
be possible over NE NC. GFS is producing more QPF versus the
ECMWF. By Wed evening it looks like conditions dry out in the
east and precip pushes father to the south and offshore as a
stronger front pushed through. Drier for the latter half of next
week.

Temperature start out in the mid 80s Mon and Tue, but with a
stronger cold front pushing through Tuesday evening, high Wed will be
a little lower in the lower 80s. Temps rebound later next week back
to around 90 come Friday.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
As of 230 AM EDT Saturday...

Mainly IFR/LIFR CIGs will prevail at the TAF sites through this
morning. Then, conditions will slowly improve to MVFR to VFR
from north to south this aftn into this evening, as a frontal
boundary pushes into the Carolinas and sfc high pressure starts
to build in from the northeast. Sctd showers and isolated tstms
will stil be possible through this aftn. Mainly VFR conditions
are expected tonight into Sun morning.

Outlook: Mainly VFR (possible MVFR) conditions are expected Sun
through Mon, despite slight chc/chc PoPs.

&&

.MARINE...
As of 220 AM EDT Saturday...

A frontal boundary is currently sinking S through the NE NC
coastal waters as lo pres exits and will be S of the FA waters
by daybreak. Increasing ENE winds from N-S today w/ speeds
eventually avgg 20 kt for a period on all ocean waters (lastly
off VA Beach/NE NC) and INVOF lower Ches Bay (esp at the month)
and over the sound. Seas on the ocean will avg 3-5 ft...6 ft
psbl off NE NC by late today. Waves on the lower Ches Bay 2-4
ft...5 ft psbl at the mouth of the bay. SCAs will remain in
place for those areas. ENE winds to persist through Sat night-
Sun though some weakening N-S is expected as sfc hi pres settles
S of the New England. Weak sfc hi pres will be near the local
waters by late Sun into Mon (w/ winds largely S) then a cold
front is expected to approach the region late Mon night then
cross the local waters Tue. Winds shift to NNW post cold front.

All local beaches will have a moderate risk of rip currents
Sat and Sun.

&&

.TIDES/COASTAL FLOODING...
Due to persistent and increased onshore winds...tidal departures
have pushed upward (by about 1-2 ft abv normal) INVOF the central
Ches Bay. Very minor flooding is psbl/occurring w/ the current
high tide cycle for those areas and is psbl again into Sun as
ENE winds become ESE holding water in the bay.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory until 5 AM EDT early this morning for
     MDZ021.
NC...None.
VA...Coastal Flood Advisory until 6 AM EDT early this morning for
     VAZ075-077.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ634.
     Small Craft Advisory until 4 PM EDT this afternoon for ANZ632.
     Small Craft Advisory until 8 PM EDT this evening for ANZ633.
     Small Craft Advisory until 10 PM EDT this evening for ANZ654.
     Small Craft Advisory until 5 AM EDT Sunday for ANZ656.
     Small Craft Advisory until 6 PM EDT this evening for ANZ650.
     Small Craft Advisory until 7 PM EDT this evening for ANZ652.
     Small Craft Advisory until 11 AM EDT Sunday for ANZ658.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...AJB/TMG
LONG TERM...JAO
AVIATION...TMG
MARINE...ALB
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Jun 12, 4:17 AM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
417 AM EDT Sat Jun 12 2021

MDZ022>024-NCZ012>017-030>032-VAZ048-060>062-064>069-076-078>090-092-
093-095>097-509>525-130830-
Wicomico-Somerset-Inland Worcester-Northampton-Hertford-Gates-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Richmond-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
417 AM EDT Sat Jun 12 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-130830-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
417 AM EDT Sat Jun 12 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021-130830-
Dorchester-
417 AM EDT Sat Jun 12 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ075-077-130830-
Westmoreland-Northumberland-
417 AM EDT Sat Jun 12 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:28 PM EDTAreal Flood AdvisoryAKQBertie3 hr
Jun 11, 8:40 PM EDTAreal Flood AdvisoryAKQNorthampton3 hr
Jun 11, 9:21 PM EDTAreal Flood AdvisoryAKQChowan, Perquimans3 hr
Jun 11, 9:41 PM EDTSpecial Weather StatementAKQBertie49 min

Nearby

River Flood Warnings in North Carolina, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.